# SDR Y2PA96001

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 791586380320
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

MCI - LOST ALL HYDRAULIC FLUID FROM RIGHT SYSTEM AND SUBSEQUENT PRESSURE.  FURTHER INVESTIGATION SHOWED A HYDRAULIC LINE FAILURE IN THE RIGHT WHEEL WELL.  REMOVED AND REPLACED LINE WITH A SERVICEABLE UNIT.  (M)
